2005 Publications

Technical Report 2005-1 [ Request file ]

Juggling Probabilities
Gregory S. Warrington
American Mathematical Monthly, To appear Feb. 2005

Technical Report 2005-2 [ PDF file ]

Explicit Bounds for Second-Order Difference Equations and a Solution to a Question of Stevic
Berenhaut, K. S. and Goedhart, E. G.
In press, Journal of Mathematical Analysis and Applications.2005.

Technical Report 2005-3 [ PDF file ]

Bounds for Second-Order Recurrences in terms of Maximal Products over Integer Partitions
Berenhaut, K. S. , Morton, D. C. and Fan, Y. W.
In press, Proceedings of the Eleventh International Conference on Fibonacci Numbers. 2005.

Technical Report 2005-4 [ PDF file ]

Monotone Convex Sequences and Cholesky Decomposition of Symmetric Toeplitz Matrices
Berenhaut, K. S. and Bandyopadhyay D.
In press, Linear Algebra and its Applications. 2005.

Technical Report 2005-5 [ PDF file ]

Fixed Substrings of Neotherian Graded Regular Rings
Ellen Kirkman and James Kuzmanovich
To appear in Journal of Algebra

Technical Report 2005-6 [ PDF file ]

The Occurrence of Fibonacci and Lucas Numbers in the Geometry of H(RN)
Kristina Lund, Patrick Sigmon, and Steven Schlicker
January 2005

Technical Report 2005-7 [ PDF file ]

Second Order Bounds for Linear Recurrences with Negative Coefficients
Berenhaut, K. S. and Morton, D. C.
Accepted, Journal of Computational and Applied Mathematics

Technical Report 2005-8 [ PDF file ]

A Bound for Linear Recurrence Relations with Unbounded Order
Fan, Y. W. and Berenhaut, K. S.
Accepted, Computers and Mathematics with Applications

Technical Report 2005-9 [ PDF file ]

Bounds for Inverses of Triangular Toeplitz Matrices
Berenhaut, K. S., Morton D. C. and Fletcher, P. T.
Accepted, Siam Journal on Matrix Analysis.

Technical Report 2005-10 [ Request file ]

Use of Molecular Shape Similarity to Model the Photoinduced Toxicity of Anthracene and Oxygenated Anthracenes
Mallakin A., Mezey, P. G., Zimpel, Z., Berenhaut, K. S., Greenberg, B. M., and Dixon, D. G.
In press, QSAR & Combinatorial Science.

Technical Report 2005-11 [ PDF file

Cauchy and Poisson Integrals of Ultradistributions in D'(*,Ls)
R. D. Carmichael and S. Pilipovic
To appear in Integral Transforms and Special Functions

Technical Report 2005-12 [ PDF file ]

On Inverses of Triangular Matrices with Monotone Entries
Berenhaut, K. S. and Fletcher, P. T.
Accepted, Journal of Inequalities in Pure and Applied Mathematic; 2005

Technical Report 2005-13 [ PDF file ]

Parsimonious and Completely Compatible Taper, Total and Merchantable
Volume Models
Lewis, J., Berenhaut, K. S., Souter, R. and Daniels, R. F.
Forest Science, Volume 51, Number 6, 578–584.

Technical Report 2005-14 [ Request file ]

Survey of School Psychologists’ Attitudes, Feelings, and Exposure to Gay
and Lesbian Parents and Their Children
Choi, H. S., Thul, C., Berenhaut, K. S.,Suerken, C. K. and Norris, J.
Accepted, Journal of Applied School Psychology; 2005.

Technical Report 2005-15 [ DVI file ]

On the Difference Equation x n+1 = 1/xn xn-1+ 1/xn-3 xn-4
Berenhaut, K. S. and Stevic, S.
Accepted, Journal of Difference Equations and Applications; 2005.

Technical Report 2005-16 [ PDF file ]

Second-Order Linear Recurrences with Restricted Coefficients and the Constant (1/3)(1/3)
Berenhaut K. S. and Goedhart, E. G.
Accepted, Mathematical Inequalities & Applications

Technical Report 2005-17 [ PDF file ]

Quantitative Bounds for the Recursive Sequence yn=A+ yn-1 / y n-k
Berenhaut, K. S., Foley, J. D. and Stevic, S.
Accepted, Applied Mathematics Letters; 2005.

Technical Report 2005-18 [ PDF file ]

Explicit Bounds for Multi-dimensional Linear Recurrences with Restricted Coefficients
Berenhaut, K. S. and Foley, J. D.
Accepted, Journal of Mathematical Analysis and Applications; 2005.

Technical Report 2005-19 [ PDF file ]

Compositions with the Euler and Carmichael functions
W. Banks, F. Luca, F. Saidak, and P. Stanica
In Press, Abh. Math. Sem. Univ. Hamburg.

Technical Report 2005-20 [ DVI file ]

A new proof of Euclid’s theorem
F. Saidak
Accepted, American Mathematical Monthly.

Technical Report 2005-21 [ DVI file ]

On Goldbach’s conjecture for integer polynomials
F. Saidak
Accepted, American Mathematical Monthly.

Technical Report 2005-22 [ Request file ]

Arithmetic properties of class numbers of imaginary quadratic fields
S. Hamdy and F. Saidak
Accepted, JP J. Algebra and Number Theory.

Technical Report 2005-23 [ Request file ]

Riemann and his zeta function
E. Kudryavtseva, F. Saidak, and P. Zvengrowski
Accepted, Morfismos.

Technical Report 2005-24 [ PDF file ]

On Positive Nonoscillatory Solutions of the Difference Equation x n+1 = α + xpn-k / xnp
Berenhaut, K. S. and Stevic, S.
Accepted, Journal of Difference Equations and Application

Technical Report 2005-25 [ PDF file ]

The Global Attractivity of the Rational Difference Equation yn = 1 + yn-k / yn-m
Berenhaut, K. S., Foley, J. D. and Stevic, S.
Accepted, Proceedings of the American Mathematical Society

Technical Report 2005-26 [ PDF file ]

Explicit Bounds for Third-Order Difference Equations
Berenhaut, K. S., Goedhart, E. G. and Stevic, S.
In press, ANZIAM Journal, Volume 47 part 3.

Technical Report 2005-27 [ PDF file ]

Periodic Solutions of the Rational Difference Equation y n = (y n-3 + y n-4 ) / yn-1
Berenhaut, K. S., Dice, J. E., Foley, J. D., Iricanin, B. and Stevic, S.
Accepted, Journal of Difference Equations and Applications

Technical Report 2005-28 [ PDF file ]

Heuristics for Dependency Conjectures in Proteomic Signaling Pathways
Edward E. Allen, Jacquelyn S. Fetrow, David J. John and Stan J. Thomas
ACMSE ’05 Atlanta, Georgia